# SDR AALA201508049005

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 23,238 hours, 7,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1585
- Condition: Low Pressure
- Location: R2 Door
- Part time: 23,238 hours, 7,879 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS DISPLAY CHECK 2R DOOR PRESS.  SERVICED 2R DOOR DAMPER CYLINDER IAW AMM 52-22-00.  OPERATIONS NORMAL.
